Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Too much fever reducer?

I took my DD she is 20 months old to the urgent care tonight because she had a fever and did not feel good. Her temp was 103. They gave her Tylenol for her fever. She has bacterial strep throat. I came home gave her the antibiotic and forgot that they had given her the Tylenol at the DR so I gave her some before I put her to bed. I just remembered what they had given her. It was about an hour between doses. I just checked her and she is sleeping and is okay. Should I leave her be and just check on her through out the night or wake her up for a while.

Answer Question
 
lilyemama

Asked by lilyemama at 9:19 PM on Mar. 15, 2011 in Toddlers (1-2)

Level 2 (12 Credits)
Answers (5)
  • Call poison control and ask them 1-800-222-1222
    layh41407

    Answer by layh41407 at 9:22 PM on Mar. 15, 2011

  • Ditto. ^^^^
    Christine0813

    Answer by Christine0813 at 9:23 PM on Mar. 15, 2011

  • Pretty sure she will be okay. I WOULD DEFINITELY CALL POISON CONTROL TO BE ON THE SAFE SIDE AND EASE YOUR MIND! OR YOUR LOCAL PHARMACY!!!! You can 'piggyback' Motrin & Tylenol to keep her fever down if it comes to it!!
    dragonflylovr19

    Answer by dragonflylovr19 at 9:51 PM on Mar. 15, 2011

  • Call poision control, the ER or a pharmacy and ask them. Too much Tylenol can damage the liver.
    tyfry7496

    Answer by tyfry7496 at 10:01 PM on Mar. 15, 2011

  • I called and they said the amount that was given she should be fine. She woke up a bit ago, stole my blanket, had some juice and went back to bed. I think she will be fine.
    lilyemama

    Comment by lilyemama (original poster) at 10:54 PM on Mar. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN